MAUDE Adverse Event Report: FUJIFILM HEALTHCARE CORPORATION OASIS MRI SYSTEM; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

FUJIFILM HEALTHCARE CORPORATION OASIS MRI SYSTEM; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number SYS/MR/OASIS OPEN+VERTEX II
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
On january 23rd 2024 fujifilm healthcare americas corporation was informed of an event involving sys/mr/oasis open+vertex ii.It was reported that after the customer ran her daily qa, she put her first patient on and ran the scanogram and got a white line and started to smell an electrical burning smell.The customer rebooted the machine and tried to scan again and keeps getting errors.There appear to be an issue with the gradient control power amplifier (gcpa) unit.There was no harm or injury to the patient.No additional information provided.
 
Additional Manufacturer Narrative
Ref (b)(4).

Brand Name
OASIS MRI SYSTEM
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
FUJIFILM HEALTHCARE CORPORATION
2-1 shintoyofuta
kashiwa-shi, chiba-ken 27708 04
JA  2770804
MDR Report Key18685168
Report Number1528028-2024-00003
Device Sequence Number6509286
Product Code LNH
UDI-Device Identifier04580292768186
UDI-Public(01)04580292768186(11)191015(250)G210090219
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/12/2024
Report Date (Section F) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYS/MR/OASIS OPEN+VERTEX II
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/23/2024
Event Location Other
Date Report to Manufacturer01/25/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown